# SDR AALA20031140

- Difficulty date: October 10, 2003
- Submitted: December 2, 2003
- Operation: Air carrier
- Aircraft: N408AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49319
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, OBSERVED EMERGENCY LIGHT INOPERATIVE AT THE AFT STAIRWAY.  REPAIRED ELECTRICAL WIRES.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
